Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 3, Pages 189-195

The -translativity of Abel-type matrix

Department of Mathematics, Savannah State University, Savannah, Georgia 31404, USA

Received 7 December 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Lemma introduced the Abel-type matrix Aα,t defined by ank=(k+αk)tnk+1(1tn)α+1, where α>1, 0<tn<1, for all n, and limtn=1; and studied it as mappings into . In this paper, we extend our study of this matrix and investigate its translativity in the - setting.